Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A theorem on translation kernels in $ n$ dimensions

Author: Harold Widom
Journal: Trans. Amer. Math. Soc. 94 (1960), 170-180
MSC: Primary 44.00
MathSciNet review: 0110925
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. D. Alexandrow, Die innere Geometrie der konvexen Flächen, Berlin, 1955. MR 0071041 (17:74d)
  • [2] T. Bonnesen and W. Fenchel, Theorie der konvexen Körper, Berlin, 1934.
  • [3] M. Kac, Toeplitz matrices, translation kernels and a related problem in probability theory, Duke Math. J. vol. 21 (1954) pp. 501-510. MR 0062867 (16:31a)
  • [4] G. Szegö, On certain Hermitian forms associated with the Fourier series of a positive function, Festskrift Marcel Riesz, Lund, 1952, pp. 228-238. MR 0051961 (14:553d)
  • [5] U. Grenander and G. Szegö, Toeplitz forms and their applications, Berkeley-Los Angeles, University of California Press, 1958. MR 0094840 (20:1349)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44.00

Retrieve articles in all journals with MSC: 44.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society